# SDR UALA2011080404068

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 61,795 hours, 22,878 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N311046
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 18L IS BROKEN OUT BETWEEN STA 500L TO 520L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED STRINGER 18L FROM BS 440 TO BS 660 LT SIDE PER SRM ABD BAC DWG 143N3300.  (STRINGER P-N 143N3110-46).
